Facebook Pixel
Anbesol Teething Gel Sugar Free 10g

Anbesol Teething Gel Sugar Free 10g

Ultramol Soluble 32 Tablets

Ultramol Soluble Tablets - 32 Tablets

Syndol Headache Relief 30 Tablets

Rating:
20% of 100
perfect for relieving migraines, headaches, period pains, rheumatic pain, toothache and neuralgia when other painkillers have failed to do so.
£5.49
Availability: In stock
Quantity : 8
Details

Syndol Headache Relief 30 Tablets are perfect for relieving migraines, headaches, period pains, rheumatic pain, toothache and neuralgia when other painkillers have failed to do so.

These easy to swallow pain relief tablets combine the powers of paracetamol, caffeine and codeine to get you back on top of your pain.

More Information
More Information
directions

Please read enclosed leaflet and information on packaging carefully.

Adults, the elderly, and children aged 12+: Swallow two tablets with water, every 4 hours as required. Do not take more than 8 tablets in any 24 hours.
Do not give to children under 12 years old.

This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See enclosed leaflet for more information.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much, even if you feel well

If you need to take this medicine continuously for more than three days, see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you are taking this medicine for headaches, taking it for more than three days may make them worse.

Do not exceed stated dose; if symptoms persist, talk to your doctor.

Syndol Headache Relief 30 Tablets must not be used for more than 3 days in a row or on children under 12.

This product may make you drowsy; if it does, do not drive or operate machinery.

ingredients Each tablet contains paracetamol 500mg, caffeine 30mg and codeine phosphate 8mg.

For more information, see leaflet enclosed.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this product. Talk to a doctor immediately if you take too much, even if you feel fine.

Contains codeine, which can cause addiction when taken for more than three continuous days.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews 2
Write Your Own Review
You're reviewing:Syndol Headache Relief 30 Tablets
Your Rating